It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am a 48-year old female and am currently on my 3rd course of Accutane for cystic acne. I take 40 mg daily. The scaring is from the cysts, not the Accutance. I am also not aware of any other side effects such as losing your glow. I just have very dry skin and lips when I am on it. Oh, and you cannot get sun-burned with summer coming and all b/c your skin will be very sensitive. I have never had any hair loss but then again I am a female. I personally think that this is a miracle drug, however, I also understand fear of side effects. A dose of 20 mg along may not prove to be enough for you but it can always be increased if it is not effective. Hope this is helpful and good luck!





All times are GMT -7. The time now is 01:37 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!